Tendonitis After Avelox

by Pamela
(New York)

I was very sick over the X-mas holiday Dec '10/Jan '11 with acute mastoiditis, sinus and ear infection with burst ear drum and hearing loss and was put on 5 days of IV Avelox therapy as an inpatient...which number one---taxed my liver and gave me extremely elevated liver enzymes.


Now number two-- over the last six weeks I've been experiencing tendonitis, first in my left elbow(no injury or strain to explain the pain) and then both my shoulders, worse on the right than the left.

I can only associate this pain with the fact that I was on the IV Avelox therapy. I can barely lift anything with either arm and trying to turn over in bed, at night, is agony and often wakes me up from a sound sleep. Ibuprofen helps ease the pain slightly but not enough! Heat, ice, exercise,stretching and muscle rub(like BenGay) doesn't help either. Neither does soaking in a hot tub. I have read else where this drug can produce tendonitis and/or tendon rupture up to 3-6 months after therapy.

I am wondering what I can do? I contact my Orthopedic Dr and he states I should have 4-6 wks of physical therapy with ultrasound. What recourse do I have?

Thanks!

Comments for Tendonitis After Avelox

Click here to add your own comments

That's a shame...
by: Kerri Knox, RN- The Immune Queen!

Hi Pamela,

That's such a shame that going to the hospital to fix some serious problems left you with tendonitis and pain. I hate to hear these stories. So, yes, you do have some recourse, but it's not going to be simple or easy. You likely have a combination of a predisposition to being affected by these medications along with several nutritional deficiencies and/or food sensitivities that left you exposed to being susceptible to problems from the Quinolone Antibiotics.

I outline a program that can help you to get back on track in my book, The Levaquin Tendonitis Solution. It's not as simple as taking a few pills and it's not fast, but it's your best bet to get back on track and overcome these problems related to the Quinolone Antibiotics.

While it's a nasty reaction to these drugs, there is hope to get better if you change the underlying ecology of your body that allowed you to have this problem in the first place...




Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video